American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Zur Izhakian, Svante Janson and John Rhodes. Superboolean rank and the size of the largest triangular submatrix of a random matrix. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Kenneth Harris and Antonio Montalbán. Boolean algebra approximations. Trans. Amer. Math. Soc. 366 (2014) 5223-5256.
Abstract, references, and article information   
View Article: PDF

[3] Eli Glasner and Yonatan Gutman. The universal minimal space of the homeomorphism group of a h-homogeneous space. Contemporary Mathematics 567 (2012) 105-117.
Book volume table of contents   
View Article: PDF

[4] Miklós Ferenczi. The polyadic generalization of the Boolean axiomatization of fields of sets. Trans. Amer. Math. Soc. 364 (2012) 867-886. MR 2846356.
Abstract, references, and article information   
View Article: PDF

[5] Natasha Dobrinen. Errata to ``Games and general distributive laws in Boolean algebras''. Proc. Amer. Math. Soc. 131 (2003) 2967-2968. MR 1974356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Natasha Dobrinen. Games and general distributive laws in Boolean algebras. Proc. Amer. Math. Soc. 131 (2003) 309-318. MR 1929051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robin Hirsch and Ian Hodkinson. Representability is not decidable for finite relation algebras. Trans. Amer. Math. Soc. 353 (2001) 1403-1425. MR 1806735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bohuslav Balcar and Frantisek Franek. Structural properties of universal minimal dynamical systems for discrete semigroups. Trans. Amer. Math. Soc. 349 (1997) 1697-1724. MR 1407479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Dow and J. Vermeer. Not all $\sigma$-complete Boolean algebras are quotients of complete Boolean algebras . Proc. Amer. Math. Soc. 116 (1992) 1175-1177. MR 1137221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Uri Abraham and Robert Bonnet. Every superatomic subalgebra of an interval algebra is embeddable in an ordinal algebra . Proc. Amer. Math. Soc. 115 (1992) 585-592. MR 1074745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. Andréka. Boolean reducts of relation and cylindric algebras and the cube problem . Proc. Amer. Math. Soc. 100 (1987) 148-153. MR 883419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. Balcar and F. Franek. Completion of factor algebras of ideals . Proc. Amer. Math. Soc. 100 (1987) 205-212. MR 884452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Boban Veličković. Playful Boolean algebras . Trans. Amer. Math. Soc. 296 (1986) 727-740. MR 846604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. A. S. Kirby and A. Pillay. Weakly definable types . Trans. Amer. Math. Soc. 295 (1986) 547-563. MR 833696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Francisco J. Freniche. The number of nonisomorphic Boolean subalgebras of a power set . Proc. Amer. Math. Soc. 91 (1984) 199-201. MR 740170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. Smoryński. Corrigendum to “Fixed point algebras”. Bull. Amer. Math. Soc. 8 (1983) 407-408. MR 684905.
Abstract, references, and article information   
View Article: PDF

[17] Matatyahu Rubin. A Boolean algebra with few subalgebras, interval Boolean algebras and retractiveness . Trans. Amer. Math. Soc. 278 (1983) 65-89. MR 697061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. Smoryński. Fixed point algebras. Bull. Amer. Math. Soc. 6 (1982) 317-356. MR 648523.
Abstract, references, and article information   
View Article: PDF

[19] B. Balcar and F. Franěk. Independent families in complete Boolean algebras . Trans. Amer. Math. Soc. 274 (1982) 607-618. MR 675069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Saharon Shelah. Boolean algebras with few endomorphisms . Proc. Amer. Math. Soc. 74 (1979) 135-142. MR 521887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James Loats and Matatyahu Rubin. Boolean algebras without nontrivial onto endomorphisms exist in every uncountable cardinality . Proc. Amer. Math. Soc. 72 (1978) 346-351. MR 507336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] B. A. Bernstein. A set of four postulates for Boolean algebra in terms of the ``implicative'' operation . Trans. Amer. Math. Soc. 36 (1934) 876-884. MR 1501773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. H. Diamond. Correction to a paper on the Whitehead-Huntington postulates: ``The complete existential theory of the Whitehead-Huntington set of postulates for the algebra of logic'' [Trans.\ Amer.\ Math.\ Soc. {\bf 35} (1933), no. 4, 940--948; 1501726] . Trans. Amer. Math. Soc. 36 (1934) 893. MR 1501775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Edward V. Huntington. New sets of independent postulates for the algebra of logic, with special reference to Whitehead and Russell's {\it Principia mathematica} . Trans. Amer. Math. Soc. 35 (1933) 274-304. MR 1501684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Edward V. Huntington. A second correction to: ``New sets of independent postulates for the algebra of logic, with special reference to Whitehead and Russell's {\it Principia mathematica}'' [Trans.\ Amer.\ Math.\ Soc. {\bf 35} (1933), no. 1, 274--304; 1501684] . Trans. Amer. Math. Soc. 35 (1933) 971. MR 1501729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Edward V. Huntington. Boolean algebra. A correction to: ``New sets of independent postulates for the algebra of logic, with special reference to Whitehead and Russell's {\it Principia mathematica}'' [Trans.\ Amer.\ Math.\ Soc. {\bf 35} (1933), no. 1, 274--304; 1501684] . Trans. Amer. Math. Soc. 35 (1933) 557-558. MR 1501702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. H. Diamond. The complete existential theory of the Whitehead-Huntington set of postulates for the algebra of logic . Trans. Amer. Math. Soc. 35 (1933) 940-948. MR 1501726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wallie Abraham Hurwitz. On Bell's arithmetic of Boolean algebra . Trans. Amer. Math. Soc. 30 (1928) 420-424. MR 1501435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. T. Bell. Arithmetic of logic . Trans. Amer. Math. Soc. 29 (1927) 597-611. MR 1501407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Norbert Wiener. Certain formal invariances in Boolean algebras . Trans. Amer. Math. Soc. 18 (1917) 65-72. MR 1501062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2